Inversion formulas and linear complexity algorithm for diagonal plus semiseparable matrices

Y. Eidelman*, I. Gohberg

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

Matrices represented as a sum of diagonal and semiseparable ones are considered here. These matrices belong to the class of structured matrices which arises in numerous applications. Fast O(N) algorithms for their inversion were developed before under additional restrictions which were a source of instability. Our aim is to eliminate these restrictions and to develop reliable and stable numerical algorithms. In this paper, the case of semiseparable matrices of order one is considered.

Original languageEnglish
Pages (from-to)69-79
Number of pages11
JournalComputers and Mathematics with Applications
Volume33
Issue number4
DOIs
StatePublished - Feb 1997

Keywords

  • Linear complexity algorithm
  • Semiseparable matrices

Fingerprint

Dive into the research topics of 'Inversion formulas and linear complexity algorithm for diagonal plus semiseparable matrices'. Together they form a unique fingerprint.

Cite this